# SDR YENA2022102101036

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 76,947 hours, 27,622 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#454, MCO-EWR. 'DURING LUBRICATION OF THS CONTROL CHAIN, QC NOTICED CORROSION ON THE PERIMETER OF THE THS ACCESS DOOR; REMOVED AND REPLACED DOOR ASSY THS ACCESS REF AMM 52-41-04. NOTE INSTALL ONLY DUE TO DOOR REMOVED UNSERIALIZED IN TRAX.'
